# SDR 96FDEA01379

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651838727
- Condition: Cracked
- Location: Bs 1082
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0672 AND 024, WHILE WORKING NR201 FOUND STR TO BE CRACKED AT BS 1082 WL 138 STR 29L.
